# SDR REXA2022063001416

- Difficulty date: April 27, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312091
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L HAS AREA OF CORROSION AT FS 301.00 WITH 100% MATERIAL LOSS	REPAIRED STR 21L PER EA# CRJ953-13800.
